# SDR A6WA202303088527

- Difficulty date: March 8, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 39,453 hours, 38,270 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: 601R120166
- Part serial: NSN
- Condition: Dented
- Location: Rh Leading Edge
- Part time: 39,453 hours, 38,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LEADING EDGE PANEL P/N 601R12016-6 HAS DENTS MEASURES  P1 L= 2.100 X W= 1.300Ï¿½ P2 L= 2.500 X W= 1.500Ï¿½ P3 L= 2.400 X W= 1.650Ï¿½  P4 L= 2.100 X W= 0.500Ï¿½ ON LE INBOARD SECTION BETWEEN WS96.134-WS131.800 . *******AIRCRAFT REMOVED FROM SERVICE********** PREFORMED HAND DRESS ON FOUR DENTED AREAS P1-P4 TO REFORM PANEL TO ORIGINAL  CONTOUR AT RH WING LE. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA  #AWAC- CRJ257-01969 REV IR DATED 3/13/2023. WORK PERFORMED UNDER AERSALE WORK  ORDER 003854, CARD NO. 20158, TT: 39453:29 TC: 38,270.
